A Massera-type criterion for almost periodic solutions of higher-order delay or advance abstract functional differential equations
Nguyen Van Minh and
Ha Binh Minh
Abstract and Applied Analysis, 2004, vol. 2004, 1-16
Abstract:
Let u be a given bounded uniformly continuous mild solution of a higher-order abstract functional differential equation of delay or advance type. We give a so-called Massera-type criterion for the existence of a mild solution, which is a “spectral component” of u with spectrum similar to the one of the forcing term f . Various spectral criteria for the existence of almost periodic and quasiperiodic mild solutions are given.
Date: 2004
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2004/628672.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2004/628672.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:628672
DOI: 10.1155/S1085337504406046
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().